MathSciNet Relay Station
MathSciNet bibliographic data
MR494541 (58 #13382) 60J80
Bramson, Maury D. Maximal displacement of branching Brownian motion. Comm. Pure Appl. Math. 31 (1978), no. 5, 531–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement